# SDR CA150316011

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 43,179 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 69220
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PILOT WALK-AROUND INSPECTION OF ACFT PRIOR TO FLIGHT FOUND HYDRAULIC FLUID LEAKING FROM NR 2 WING ROOT NEAR FLAPS.  HYDRAULIC FLUID FOUND PUDDLING ON THE GROUND UNDER THE NR 2 SIDE OF THE ACFT.  UPON FURTHER INVESTIGATION THE LANDING GEAR BYPASS VALVE WAS FOUND TO BE CRACKED.
